# SDR AALA2019062099009

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 22,060 hours, 8,755 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Restricted
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DECENT @ FL180 FLT IDLE N1 35.2% ENG 1/ ENG 2 48.7% FF 720 LBS / FF 1360 LBS AT @ 10000 FEET AT IDLE N1 29.6/840 LBS / 42.2%1440 LBS H. MAINTENANCE  REPLACED RH ENGINE FUEL FILTER IAW AMM 73-12-42. ENGINE OPERATION NORMAL IAW TSM 73-22-00-810-812-A13.
